# SDR IPXA2025062878934

- Difficulty date: June 23, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 93,166 hours, 21,693 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: MS25237368
- Part serial: LOT3986368
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND SLIDE PRESSURE PRESS TO TEST ON R1 INOP. RE-LAMPED R1 DOOR SLIDE PRESSURE TEST BUTTON PER AMM 25-61-04. OPS CHECK GOOD. DEFERRAL CLEARED. PLACARD REMOVED.
